# SDR AALA202103229017

- Difficulty date: March 14, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N135NN
- Make and model: Airbus A321-231
- Aircraft serial: 6520
- Aircraft time: 18,961 hours, 6,499 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: D5348004320700
- Condition: Corroded
- Location: Frame 68 S23r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORRODED AREA ON LOWER SILL AT FR68 STR 23R L: 7.063 INCHES, W: 1.963 INCHES, D: 0.063 INCHES. PERFORMED PERMANENT REPAIR ON LOWER SILL AT FR68 STR 23R PER SRM 53-41-14-300-001.
